# SDR ASAA2013031094152

- Difficulty date: March 10, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 3,177 hours, 922 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 102720
- Condition: Inoperative
- Location: Ee Bay
- Part time: 16,979 hours, 6,101 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PDC WALKAROUND, FOUND MAIN AND AUX BATTERIES INOP.  ACFT GROUNDED.  R & R ACFT MAIN AND AUX BATTERIES IAW AMM 24-31-11-400-802-002.  ACCOMPLISHED INSTALLATION TEST, OPS CK GOOD.
